# SDR HEER20160526592

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 16,191 hours
- Engine: Allsn 250C47B
- Engine time: 9,485 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWD141451
- Condition: Spalled
- Location: Turbine
- Part time: 1,087 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 5-15-16 DUE TO TURBINE O/H.  METAL FOUND ON GEARBOX CHIP PLUGS AT TIME OF DISASSEMBLY.  REASON FOUND TO BE TURBINE NR 5 BEARING SPALLING AT OUTER RACE SPLIT AND BEARING BALLS.  INSTALLED NEW NR 5 BEARING.
